Journal article icon

Journal article

Quasi-sure analysis, aggregation and dual representations of sublinear expectations in general spaces

Abstract:

We consider coherent sublinear expectations on a measurable space, without assuming the existence of a dominating probability measure. By considering a decomposition of the space in terms of the supports of the measures representing our sublinear expectation, we give a simple construction, in a quasi-sure sense, of the (linear) conditional expectations, and hence give a representation for the conditional sublinear expectation. We also show an aggregation property holds, and give an equivalenc...

Expand abstract

Actions


Access Document


Publisher copy:
10.1214/EJP.v17-2224

Authors


Journal:
Electronic Journal of Probability More from this journal
Volume:
17
Issue:
0
Publication date:
2012-01-01
DOI:
EISSN:
1083-6489
Language:
English
Keywords:
Pubs id:
pubs:349155
UUID:
uuid:238a02bc-1490-49c4-b26b-578f0ebd8e3d
Local pid:
pubs:349155
Source identifiers:
349155
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP